# SDR AALA202212273124

- Difficulty date: December 21, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A8540U8
- Condition: Corroded
- Location: Bs 945-996
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AT R2 DOOR SILL SUPPORT ANGLE STA 945 TO STA 996 RIGHT BUTT LINE 54. REMOVED AND REPLACED SUPPORT ANGLE.
